View Full Version : Help, shedding on propecia

06-21-2015, 11:02 AM
So I started taking propecia near the end of March and it's now the end of June, so it's almost been three months. When I first started taking it for the first two weeks it was great! My hairloss almost halted, well it slowed down dramatically. It was almost like the calm before the storm.

After the two weeks things started to go down hill. I noticed more hairs in my hand during showers and on the towel and it has been very persistent ever since. I can run my hands through my hair and get hairs to magically fall out. It's been three freaking months and I'm starting to get worried and frustrated. It's definitely a shed because I have never had hairloss this bad until after taking fin and just now started taking minox in the evenings because I don't want to do it in the morning because I can't stand having my hair look greasey.

If anyone could share their ideas on the shedding phase, that would be very thoughtful of you guys. I just want to make sure that this fin isn't screwing me over.

Thank you, Eric

06-21-2015, 01:51 PM
When I started to apply minoxidil I was already shedding and after that my condition only got too worse. Then after apply minoxidil for nearly 8 months I stopped and started finasteride.within 3 months I saw tremendous regrowth. I really don't know if it was fin or minox.

06-21-2015, 02:39 PM
On several hair loss medications that WORK, people commonly complain about shedding as a side effect. It generally occurs 2-3 months after starting the medication. The medication is directly affecting your hair FOLLICLES, so you should expect a change in your shedding. This could be a sign that your hair follicles are "resetting" and going from anagen (growth) into telogen (resting) so that they can start to produce a NEW, STRONGER hair. Like remodeling a home, you have to tear down a few walls and destroy a lot of sh*it before you can rebuild and make it even more beautiful. People complain about shedding with both fin and minox, so hang in there. try to notice new hair growth in the upcoming months, by holding your longer hair down with a flat comb and looking into a mirror to see new ones popping up through it. I am in the SAME SITUATION. Started fin march 13th, been on minox for like 2 years. My hair has become noticeably thinner in the last three months. I stick with it, because now I see an army of tiny hairs popping up throughout the hair line... hopefully they will become terminal. RIDE IT OUT. be patient. Any other side effects??

06-21-2015, 05:40 PM
Thanks guys,
No I have not had any other side effects just increased hair loss which I'm hoping will halt in the next few months